# SDR DALA2021111507041

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 102,202 hours, 14,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP: 199 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED AND REPLACED OUTER DOOR LATCH MECHANISM OPS CHECKS NML. (8324012)
